Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Extremals on compact $ E$-surfaces


Author: Eugene M. Zaustinsky
Journal: Trans. Amer. Math. Soc. 102 (1962), 433-445
MSC: Primary 53.95
DOI: https://doi.org/10.1090/S0002-9947-1962-0166744-5
MathSciNet review: 0166744
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53.95

Retrieve articles in all journals with MSC: 53.95


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1962-0166744-5
Article copyright: © Copyright 1962 American Mathematical Society